Alert archive / Texas / High Wind Warnings in 2022

High Wind Warning 5, NWS Amarillo, TX

April 11, 202215 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma

NWS Amarillo, TX issued this high wind warning at Apr 11, 2022, 3:03 PM CDT for 15 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It took effect at Apr 12, 2022, 9:00 AM CDT. It was in force for 13 hr. 15 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 11, 2022, 3:03 PM CDT (20:03 UTC)
In effect from
Apr 12, 2022, 9:00 AM CDT
Expired
Apr 12, 2022, 10:00 PM CDT
In force
13 hr
Issued by
NWS Amarillo, TX

Counties Beaver County, OK, Cimarron County, OK, Texas County, OK, Carson County, TX, Dallam County, TX, Deaf Smith County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX

The radar

The Amarillo radar (KAMA), 80 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 12, 10:45 AM CDTNON-TSTM WND GST 603 Sw Dalhart, TX
Apr 12, 11:20 AM CDTNON-TSTM WND GST 581 S Black Mesa Park, OKMESONET STATION KENT KENTON.
Apr 12, 12:22 PM CDTNON-TSTM WND GST 5811 S Romero, TXMESONET STATION 118 ROMERO 11SSW.
Apr 12, 12:34 PM CDTNON-TSTM WND GST 634 Ssw Dalhart, TXASOS STATION KDHT DALHART (ASOS).
Apr 12, 12:45 PM CDTNON-TSTM WND GST 591 S Black Mesa Park, OKMESONET STATION KENT KENTON.
Apr 12, 12:45 PM CDTNON-TSTM WND GST 621 Wsw Guymon, OKASOS STATION KGUY GUYMON (ASOS).
Apr 12, 1:00 PM CDTNON-TSTM WND GST 721 S Black Mesa Park, OKMESONET STATION KENT KENTON.
Apr 12, 1:14 PM CDTNON-TSTM WND GST 583 Se Dumas, TXWEST TEXAS MESONET STATION KDU1.
Apr 12, 1:32 PM CDTNON-TSTM WND GST 5811 Wnw Bootleg, TXMESONET STATION 69 BOOTLEG 11WNW.
Apr 12, 1:36 PM CDTNON-TSTM WND GST 612 Wnw Fritch, TXMESONET STATION 114 FRITCH 1WNW.
Apr 12, 2:05 PM CDTNON-TSTM WND GST 592 Ene Goodwell, OKMESONET STATION GOOD GOODWELL.
Apr 12, 2:19 PM CDTNON-TSTM WND GST 613 Se Dumas, TXWEST TEXAS MESONET KDU1.
Apr 12, 3:00 PM CDTNON-TSTM WND GST 672 Ene Goodwell, OKMESONET STATION GOOD GOODWELL.
Apr 12, 3:19 PM CDTNON-TSTM WND GST 619 Nne Sunray, TXWEST TEXAS MESONET STATION KSU1 AT SUNRAY 9 NNE.
Apr 12, 4:25 PM CDTNON-TSTM WND GST 5810 Ese Valley De Oro, TXMESONET STATION 82 AMARILLO 15NNW.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 8.1 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2022-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2022-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 274 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2478 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
274 m²/s²
0-3 km storm-relative helicity
438 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

925 
WWUS74 KAMA 112003
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
303 PM CDT Mon Apr 11 2022

OKZ001>003-TXZ001>004-006>008-011>013-016-017-317-121100-
/O.UPG.KAMA.HW.A.0004.220412T1600Z-220413T0300Z/
/O.NEW.KAMA.HW.W.0005.220412T1400Z-220413T0300Z/
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Hartley-
Moore-Hutchinson-Oldham-Potter-Carson-Deaf Smith-Randall-Palo
Duro Canyon-
Including the cities of Borger, Bootleg, Romero, Umbarger,
Conlen, Palo Duro Canyon State Park, Gruver, Four Way, Dalhart,
Canyon, Amarillo, Waka, Perryton, Buffalo Lake, Panhandle, Ware,
Boise City, Masterson, White Deer, Vega, Wolf Creek Park, Keyes,
Pantex, Bushland, Spearman, Channing, Forgan, Farnsworth,
Skellytown, Dumas, Wildorado, Stratford, Boys Ranch, Hereford,
Beaver, Dawn, Hartley, and Guymon
303 PM CDT Mon Apr 11 2022

...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 10 PM CDT TUESDAY...

* WHAT...Southwest winds around 40 mph with gusts up to 65 mph 
  expected.

* WHERE...The Oklahoma Panhandle and the northwest two thirds of the 
  Texas Panhandle.

* WHEN...From 9 AM to 10 PM CDT Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

TXZ005-009-010-014-015-018>020-121100-
/O.EXT.KAMA.HW.A.0004.220412T1400Z-220413T0300Z/
Lipscomb-Roberts-Hemphill-Gray-Wheeler-Armstrong-Donley-
Collingsworth-
Including the cities of Wheeler, Claude, Glazier, Pampa, Lora,
Lela, Lake Marvin, Codman, Clarendon, Samnorwood, Kingsmill,
Dozier, Higgins, Canadian, Miami, Wellington, Booker, Wayside,
Briscoe, Twitty, Shamrock, Goodnight, Follett, Lutie, and
Washburn
303 PM CDT Mon Apr 11 2022

...HIGH WIND WATCH NOW IN EFFECT FROM TUESDAY MORNING THROUGH 
TUESDAY EVENING...

* WHAT...Southwest winds around 35 mph with gusts up to 55 mph 
  possible.

* WHERE...Armstrong, Collingsworth, Donley, Gray, Hemphill, 
  Lipscomb, Roberts and Wheeler Counties.

* WHEN...From Tuesday morning through Tuesday evening.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Widespread power outages are possible. Travel could be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

LG
5 follow-up statements
182 
WWUS74 KAMA 120845
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
345 AM CDT Tue Apr 12 2022

TXZ005-009-010-014-015-018>020-120945-
/O.CAN.KAMA.HW.A.0004.220412T1400Z-220413T0300Z/
Lipscomb-Roberts-Hemphill-Gray-Wheeler-Armstrong-Donley-
Collingsworth-
Including the cities of Wheeler, Claude, Glazier, Pampa, Lora,
Lela, Lake Marvin, Codman, Clarendon, Samnorwood, Kingsmill,
Dozier, Higgins, Canadian, Miami, Wellington, Booker, Wayside,
Briscoe, Twitty, Shamrock, Goodnight, Follett, Lutie, and
Washburn
345 AM CDT Tue Apr 12 2022

...HIGH WIND WATCH IS CANCELLED...

The high wind watch has been upgraded to a high wind warning for 
most of the area, but those areas not in the warning will be in a 
wind advisory.

$$

OKZ001>003-TXZ001>004-006>008-011>013-016-017-317-122100-
/O.CON.KAMA.HW.W.0005.220412T1400Z-220413T0300Z/
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Hartley-
Moore-Hutchinson-Oldham-Potter-Carson-Deaf Smith-Randall-Palo
Duro Canyon-
Including the cities of Borger, Bootleg, Romero, Umbarger,
Conlen, Palo Duro Canyon State Park, Gruver, Four Way, Dalhart,
Canyon, Amarillo, Waka, Perryton, Buffalo Lake, Panhandle, Ware,
Boise City, Masterson, White Deer, Vega, Wolf Creek Park, Keyes,
Pantex, Bushland, Spearman, Channing, Forgan, Farnsworth,
Skellytown, Dumas, Wildorado, Stratford, Boys Ranch, Hereford,
Beaver, Dawn, Hartley, and Guymon
345 AM CDT Tue Apr 12 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 10 
PM CDT THIS EVENING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph 
  expected.

* WHERE...The combined Oklahoma and Texas Panhandles. 

* WHEN...From 9 AM this morning to 10 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

Guerrero
919 
WWUS74 KAMA 120853
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
353 AM CDT Tue Apr 12 2022

TXZ005-009-010-122100-
/O.EXA.KAMA.HW.W.0005.220412T1400Z-220413T0300Z/
Lipscomb-Roberts-Hemphill-
Including the cities of Lake Marvin, Higgins, Canadian, Miami,
Glazier, Codman, Booker, Follett, and Lora
353 AM CDT Tue Apr 12 2022

...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 10 PM CDT 
THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph 
  expected.

* WHERE...Hemphill, Lipscomb and Roberts Counties.

* WHEN...From 9 AM this morning to 10 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

OKZ001>003-TXZ001>004-006>008-011>013-016-017-317-122100-
/O.CON.KAMA.HW.W.0005.220412T1400Z-220413T0300Z/
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Hartley-
Moore-Hutchinson-Oldham-Potter-Carson-Deaf Smith-Randall-Palo
Duro Canyon-
Including the cities of Borger, Bootleg, Romero, Umbarger,
Conlen, Palo Duro Canyon State Park, Gruver, Four Way, Dalhart,
Canyon, Amarillo, Waka, Perryton, Buffalo Lake, Panhandle, Ware,
Boise City, Masterson, White Deer, Vega, Wolf Creek Park, Keyes,
Pantex, Bushland, Spearman, Channing, Forgan, Farnsworth,
Skellytown, Dumas, Wildorado, Stratford, Boys Ranch, Hereford,
Beaver, Dawn, Hartley, and Guymon
353 AM CDT Tue Apr 12 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 10 
PM CDT THIS EVENING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph 
  expected.

* WHERE...The entire Oklahoma Panhandle and most of Texas Panhandle.

* WHEN...From 9 AM this morning to 10 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

Guerrero
572 
WWUS74 KAMA 120923
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
423 AM CDT Tue Apr 12 2022

OKZ001>003-TXZ001>013-016-017-317-122100-
/O.CON.KAMA.HW.W.0005.220412T1400Z-220413T0300Z/
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Deaf Smith-Randall-Palo Duro Canyon-
Including the cities of Lake Marvin, Dalhart, Glazier, Romero,
Umbarger, Conlen, Palo Duro Canyon State Park, Canadian, Lora,
Gruver, Four Way, Borger, Codman, Canyon, Amarillo, Waka,
Perryton, Buffalo Lake, Panhandle, Ware, Boys Ranch, Bootleg,
Boise City, Higgins, Masterson, Miami, White Deer, Vega, Booker,
Wolf Creek Park, Keyes, Pantex, Bushland, Spearman, Channing,
Forgan, Farnsworth, Skellytown, Dumas, Wildorado, Stratford,
Follett, Hereford, Beaver, Dawn, Hartley, and Guymon
423 AM CDT Tue Apr 12 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 10 
PM CDT THIS EVENING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph 
  expected.

* WHERE...The Oklahoma Panhandle and portions of the Texas Panhandle.

* WHEN...From 9 AM this morning to 10 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

TXZ014-015-018>020-122100-
/O.NEW.KAMA.WI.Y.0009.220412T1400Z-220413T0300Z/
Gray-Wheeler-Armstrong-Donley-Collingsworth-
Including the cities of Wayside, Dozier, Clarendon, Lela,
Wheeler, Briscoe, Wellington, Twitty, Shamrock, Claude,
Goodnight, Samnorwood, Lutie, Pampa, Kingsmill, and Washburn
423 AM CDT Tue Apr 12 2022

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 10 PM CDT THIS 
EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph 
  expected.

* WHERE...Armstrong, Collingsworth, Donley, Gray and Wheeler 
  Counties.

* WHEN...From 9 AM this morning to 10 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Guerrero
323 
WWUS74 KAMA 121954
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
254 PM CDT Tue Apr 12 2022

OKZ001>003-TXZ001>013-016-017-317-130300-
/O.CON.KAMA.HW.W.0005.000000T0000Z-220413T0300Z/
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Deaf Smith-Randall-Palo Duro Canyon-
Including the cities of Lake Marvin, Dalhart, Glazier, Romero,
Umbarger, Conlen, Palo Duro Canyon State Park, Canadian, Lora,
Gruver, Four Way, Borger, Codman, Canyon, Amarillo, Waka,
Perryton, Buffalo Lake, Panhandle, Ware, Boys Ranch, Bootleg,
Boise City, Higgins, Masterson, Miami, White Deer, Vega, Booker,
Wolf Creek Park, Keyes, Pantex, Bushland, Spearman, Channing,
Forgan, Farnsworth, Skellytown, Dumas, Wildorado, Stratford,
Follett, Hereford, Beaver, Dawn, Hartley, and Guymon
254 PM CDT Tue Apr 12 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS 
EVENING...

* WHAT...Southwest winds around 40 mph with gusts up to 65 mph.

* WHERE...Oklahoma Panhandle and the northwest two thirds of the 
  Texas Panhandle.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

TXZ014-015-018>020-130300-
/O.CON.KAMA.WI.Y.0009.000000T0000Z-220413T0300Z/
Gray-Wheeler-Armstrong-Donley-Collingsworth-
Including the cities of Wayside, Dozier, Clarendon, Lela,
Wheeler, Briscoe, Wellington, Twitty, Shamrock, Claude,
Goodnight, Samnorwood, Lutie, Pampa, Kingsmill, and Washburn
254 PM CDT Tue Apr 12 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WHAT...Southwest winds around 35 mph with gusts to 50 mph.

* WHERE...Armstrong, Collingsworth, Donley, Gray and Wheeler 
  Counties.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

LG
191 
WWUS74 KAMA 130247
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
947 PM CDT Tue Apr 12 2022

OKZ001>003-TXZ001>013-016-017-317-130400-
/O.EXP.KAMA.HW.W.0005.000000T0000Z-220413T0300Z/
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Deaf Smith-Randall-Palo Duro Canyon-
Including the cities of Lake Marvin, Dalhart, Glazier, Romero,
Umbarger, Conlen, Palo Duro Canyon State Park, Canadian, Lora,
Gruver, Four Way, Borger, Codman, Canyon, Amarillo, Waka,
Perryton, Buffalo Lake, Panhandle, Ware, Boys Ranch, Bootleg,
Boise City, Higgins, Masterson, Miami, White Deer, Vega, Booker,
Wolf Creek Park, Keyes, Pantex, Bushland, Spearman, Channing,
Forgan, Farnsworth, Skellytown, Dumas, Wildorado, Stratford,
Follett, Hereford, Beaver, Dawn, Hartley, and Guymon
947 PM CDT Tue Apr 12 2022

...HIGH WIND WARNING WILL EXPIRE AT 10 PM CDT THIS EVENING...

Winds have diminished and that trend will continue this evening. As 
a result, the High Wind Warning issued earlier has been allowed to 
expire.

$$

TXZ014-015-018>020-130400-
/O.EXP.KAMA.WI.Y.0009.000000T0000Z-220413T0300Z/
Gray-Wheeler-Armstrong-Donley-Collingsworth-
Including the cities of Wayside, Dozier, Clarendon, Lela,
Wheeler, Briscoe, Wellington, Twitty, Shamrock, Claude,
Goodnight, Samnorwood, Lutie, Pampa, Kingsmill, and Washburn
947 PM CDT Tue Apr 12 2022

...WIND ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING...

Winds have diminished and that trend will continue this evening. As 
a result, the Wind Advisory issued earlier has been allowed to 
expire.

$$

Schneider

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this high wind warning went out at Apr 11, 2:47 PM CDT, 16 minutes earlier.

Area forecast discussion, Apr 11, 2:47 PM CDT, 16 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
247 PM CDT Mon Apr 11 2022

.SHORT TERM...
Southerly winds tonight are expected to be in the 20 to 25 mph range
with higher gusts ahead of a digging upper storm system moving
through eastern Oregon into southern Idaho.  This upper system will
move out into the northern high plains by mid day Tuesday and into
northwest South Dakota by midnight Tuesday night.  This will put the
Panhandles on the warm, dry, and windy side of this system.  The
Panhandles will be on the right exit region of the upper level jet
rounding the base of the trough especially during the early half of
Tuesday.  This will provide downward motion, which will help to
bring the 50 knot winds at 700mb and 850mb down to the surface,
especially across the Oklahoma Panhandle and the northwest half of
the Texas Panhandle.  Forecast soundings show a deep mixed layer
from the surface all the way up to past 700mb's. Plenty of sunshine
should also promote deep mixing during the day on Tuesday.  Winds
will decease toward sunset as the evening inversion sets up.  Winds
will then turn more to the northwest behind a cold front later
Tuesday evening into early morning on Wednesday.  Highs on Tuesday
will range from the mid 70's in the far northwest to the lower 90's
in the far southeast.

&&

.FIRE WEATHER...
Critical fire weather conditions are expected on Tuesday across the
Panhandles with relative humidity values down to 8 to 15 percent and
southwest winds at 30 to 40 with gusts to around 65 mph, especially
in the northwest.  Winds will gradually decrease toward sunset. Winds
will then become more northwest during the overnight hours Tuesday
night behind a cold front.

&&

.LONG TERM...
Much cooler temperatures are expected on Wednesday behind a
Pacific front. There will be gradual warm up going into the
weekend. Model guidance is not in good agreeance with the
extended period. It is looking like another frontal passage may
bring some cooler temperatures as early as Sunday. However, even the
NBM has trended the cool down to take place on Monday now.

For Wednesday, overall conditions will be cooler behind a Pacific
front. The one question for Wednesday is who will see a Canadian
front. Areas to the northeast could see northerly winds behind a
Canadian front depending on how far south and west into the
combined Panhandles it ends up. The NAM and GFS have the westerly
and dry winds taking over the majority of the Panhandles while the
EC and CMC are dominating with northerly winds with slightly
higher dewpoints over the majority of the area. Where this
boundary ends up will play a role in wind direction and wind
speeds. Have stayed with the NBM 90 for now. Which has winds
out of the west for the southwestern Panhandles, reaching speeds
of 25 to 35 mph with gusts up to 45 mph. The H5 jet will be over
this area with much stronger winds. However, per Bufkit soundings
there will be a warm boundary layer between H6 and H5 that will
most likely act as a barrier from the much stronger winds. Winds
will be northerly closer to the 15 to 25 mph for areas that end up
to the north of a Canadian front. Much lower dewpoints will
located behind the Pacific front and will create some really low
RH values in the single digits once again despite the daytime
highs only being in the 50s to 60s. So there will be some fire
weather concerns for at least the southwest if not all of the
combined Panhandles. Wednesday night winds will subside and
become light and skies will be clear leading to the northwest two
thirds of the combined Panhandles will be able to drop below
freezing going into Thursday morning.

Thursday in the afternoon highs will be able warm up slightly with
the northern combined Panhandles reaching the mid to upper 60s
while the southern Texas Panhandle is progged to reach the lower
70s. Winds will return to the south with speeds looking to be
around 20 mph. Friday, the FA will continue to be under the
influence of mostly zonal flow and surface winds will be down
sloping coming out of the west as well. This will lead to a nice
warm up Friday with temperatures reaching the upper 70s to 80s.
Going into the weekend the forecast is even more unclear with
model solutions all over the place. For instance the EC has a
shortwave trough pass over late Saturday bringing a weak cold
front with it. Have stayed with NBM over the weekend which does
show a slightly cooler temperatures for Beaver County and areas
to the north and northeast behind this front on Saturday. Now the
NBM is showing much warmer temperatures on Sunday than what the
previous forecast had indicating this front is no longer looking
to stick around. Overall dry, warm, and breezy conditions will
lead to some ongoing fire weather conditions for some, if not all
of the combined Panhandles.

Hoffeditz

&&

Fire Weather...
Breezy and dry conditions will lead to possibly wide spread
critical fire weather conditions across the entire combined
Oklahoma and Texas Panhandles. The area of greatest concern will
be in the southwest TX Panhandle where winds are looking to be on
the windier side as opposed to breezy. Winds in the southwest are
progged to be in the 30-35 mph range with gusts up to 45 mph. Will
be watching out for a possible Canadian front that could have
winds more northerly instead of westerly and also slightly lighter
winds with slightly higher RH values that may have the northeast
in elevated conditions instead of critical. There are some
uncertainties still on how this front will or will not impact the
area. RFTI's will be much higher in the southwest TX Panhandle
nearing 7. RFTI's are looking to be 2-3 in the eastern OK
Panhandle.

Elevated to critical fire weather conditions will be possible
Thursday through Sunday. Wind highlights do not look like they
will be needed during this time. However, winds will still upwards
of 20-25 mph for portions of the combined Panhandles each of
these days. No sign of precipitation is in sight and RH values
will continue to drop below 20 percent.

Hoffeditz

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                54  86  40  64  32 /   0   0   0   0   0
Beaver OK                  54  89  36  60  27 /   0   0   0   5   0
Boise City OK              54  79  29  56  23 /   0   0   0  10   0
Borger TX                  58  89  41  66  33 /   0   0   0   5   0
Boys Ranch TX              55  85  37  64  29 /   0   0   0   5   0
Canyon TX                  54  86  40  65  30 /   0   0   0   0   0
Clarendon TX               54  89  45  66  34 /   0   0   0   0   0
Dalhart TX                 50  79  30  60  23 /   0   0   0  10   0
Guymon OK                  55  86  34  61  27 /   0   0   0  10   0
Hereford TX                53  84  39  65  29 /   0   0   0   0   0
Lipscomb TX                56  90  40  62  31 /   0   0   0   5   0
Pampa TX                   54  87  40  63  32 /   0   0   0   5   0
Shamrock TX                54  92  47  69  34 /   0   0   0   0   0
Wellington TX              54  93  49  71  36 /   0   0   0   0   0

&&

.AMA Watches/Warnings/Advisories...
TX...Red Flag Warning from 11 AM to 10 PM CDT Tuesday for the
     following zones: Armstrong...Carson...Collingsworth...
     Dallam...Deaf Smith...Donley...Gray...Hansford...Hartley...
     Hemphill...Hutchinson...Lipscomb...Moore...Ochiltree...
     Oldham...Palo Duro Canyon...Potter...Randall...Roberts...
     Sherman...Wheeler.

     High Wind Watch from Tuesday morning through Tuesday evening for
     the following zones: Armstrong...Carson...Collingsworth...
     Dallam...Deaf Smith...Donley...Gray...Hansford...Hartley...
     Hemphill...Hutchinson...Lipscomb...Moore...Ochiltree...
     Oldham...Palo Duro Canyon...Potter...Randall...Roberts...
     Sherman...Wheeler.

     Red Flag Warning until 9 PM CDT this evening for the following
     zones: Dallam...Deaf Smith...Hartley...Oldham.

OK...Red Flag Warning from 11 AM to 10 PM CDT Tuesday for the
     following zones: Beaver...Cimarron...Texas.

     High Wind Watch from Tuesday morning through Tuesday evening for
     the following zones: Beaver...Cimarron...Texas.

     Red Flag Warning until 9 PM CDT this evening for the following
     zones: Cimarron.

&&

15/36
Hazardous weather outlook, Apr 11, 2:45 PM CDT, 18 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
245 PM CDT Mon Apr 11 2022

OKZ001>003-TXZ001>020-317-121000-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
245 PM CDT Mon Apr 11 2022

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...This Afternoon and Tonight.

Critical Fire Weather expected this afternoon in the western
Panhandles, with elevated Fire Weather conditions in the central
Panhandles. Winds will be in the 15-25 mph range with gusts 30-40
mph.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Strong southwest winds of 35 to 45 mph with gusts to 65 mph will
be possible across much of the Panhandles Tuesday. A High Wind
Warning is in effect for all of the Oklahoma Panhandle and the
northwest two thirds of the Texas Panhandle late Tuesday morning
into early Tuesday evening. A High Wind Watch remains in effect
for the southeast third of the Texas Panhandle during this time.
Elevated to critical fire weather conditions are expected across
the combined Oklahoma and Texas Panhandles Tuesday through Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

Area fire managers and emergency officials should be alert for
elevated and critical fire weather conditions Monday through
Sunday.

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 3:56 AM CDTRed Flag WarningAMADallam, Deaf Smith, Hartley, Oldham17 hr
Apr 11, 3:56 AM CDTRed Flag WarningAMAArmstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more42 hr
Apr 11, 3:18 PM CDTFire Weather WatchAMAArmstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more24 hr

Nearby

High Wind Warnings in Texas, 2022High Wind Warnings in Oklahoma, 2022Every high wind warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.